MAUDE Adverse Event Report: ROHO, INC., ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; CUSHION, FLOTATION

ROHO, INC., ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; CUSHION, FLOTATION
Model Number 1R1111
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing evaluation of both the original complaint cushion and the replacement cushion were unable to identify any manufacturing defects with the cushions.Interviews with the user identified usage error as the most likely root cause.The user identified he frequently leans to one side in his chair.By using a single chamber air cushion, leaning to one side causes the air to displace, allowing the user to bottom out on the leaning side.Since the user was identified to be using the wrong type of cushion, he was recommended to return to his clinician for re-evaluation of the type of cushion he should be using.
 
Event or Problem Description
User has reported his cushion leaks within about 30 minutes of inflation, causing him to bottom our in his wheelchair.

Brand Name
ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION
Common Device Name
CUSHION, FLOTATION
Manufacturer (Section D)
ROHO, INC.,
1501 s. 74th street
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s. 74th street
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key23096048
Report Number3008630266-2025-00006
Device Sequence Number8766242
Product Code KIC
UDI-Device Identifier00613732037291
UDI-Public(01)00613732037291
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1R1111
Device Catalogue Number1R1111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale